# SDR R61A201711050813

- Difficulty date: November 5, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,057 hours, 19,639 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 17067176403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - FWD CARGO DOOR FR 24+2" STR 26 BRACKET IS CORRODED AS MARKED.  REMOVED AND INSTALLED NEW FWD CARGO DOOR FR 24+2" STR 26 BRACKET REF SRM 51-41-01, 51-23-06 PN 170-67176-403.
